# SDR YENA20101120155

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 2075
- Aircraft time: 29,868 hours, 10,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 33745
- Condition: Failed
- Location: Cabin
- Part time: 29,868 hours, 10,398 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6403 JFK-SAL, ON MAINTENANCE CHECK FOUND EPSU UNIT FAULT IN FWD AREA GALLEY.  REPLACED BATTERY PACK IN FWD AREA GALLEY.  TEST OK IAW AMM 33-51-38.
